DOI 10.3346/jkms.2014.29.9.1317
Extremely elevated international normalized ratio of warfarin in a patient with CYP2C9*1/*3 and thyrotoxicosis.
Аннотация
A 73-yr-old Korean man with permanent atrial fibrillation visited outpatient clinic with severely increased International Normalized Ratio (INR) values after taking a usual starting dosage of warfarin to prevent thromboembolism. We found out later from his blood tests that he had hyperthyroidism at the time of treatment initiation. His genetic analysis showed CYP2C9*1/*3 and VKORC1+1173TT genotypes. We suspect that both hyperthyroidism and genetic variant would have contributed to his extremely increased INR at the beginning of warfarin therapy. From this case, we learned that pharmacogenetic and thyroid function test might be useful when deciding the starting dosage of warfarin in patients with atrial fibrillation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.